Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Three elliptic curves with rank at least seven

Authors: David E. Penney and Carl Pomerance
Journal: Math. Comp. 29 (1975), 965-967
MSC: Primary 14G25; Secondary 10B10, 14G05
MathSciNet review: 0376687
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Three rational elliptic curves whose ranks are at least 7 are exhibited. The arithmetical details are given for one of the curves, namely ${y^2} = {x^3} + 1692602{x^2} - 530052723915x$ .

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 14G25, 10B10, 14G05

Retrieve articles in all journals with MSC: 14G25, 10B10, 14G05

Additional Information

Keywords: The rank of an elliptic curve
Article copyright: © Copyright 1975 American Mathematical Society